# SDR CA151016004

- Difficulty date: October 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 860TS09Y00
- Condition: Faulty
- Location: Cockpit
- Part time: 2,172 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  PILOT REPORTS LANDING GEAR FAILED TO RETRACT WHEN COMMANDED TO DO SO. TECHN RETRIEVED LT MAIN 1 POWER FAIL, LT MAIN 2 POWER FAIL, RT MAIN POWER FAIL, DINO 1A FAULT UNREASONABLE FALSE, DINO 2A FAULT UNREASONABLE TRUE MESSAGES FROM PSEU.  WIRING CHECKS FOR MESSAGES DINO 1A, DINO 2A AND RT MAIN POWER FAIL PERFORMED IAW WDM 32-73-31-810, 32-73-31-810-844 AND 32-61-24-810-801, NO FINDINGS.  ACFT JACKED AND GEAR SWINGS CARRIED OUT, NORMAL OPS OBSERVED.  LANDING GEAR CONTROL PANEL REPLACED FOR TROUBLESHOOTING, ACFT RELEASED TO SERVICE.
